1991 |
4 | EE | Ralph J. Faudree,
Michael S. Jacobson,
Lael F. Kinch,
Jenö Lehel:
Irregularity strength of dense graphs.
Discrete Mathematics 91(1): 45-59 (1991) |
3 | EE | Lael F. Kinch,
Jenö Lehel:
The irregularity strength of tP3.
Discrete Mathematics 94(1): 75-79 (1991) |
1990 |
2 | EE | John Frederick Fink,
Michael S. Jacobson,
Lael F. Kinch,
John Roberts:
The bondage number of a graph.
Discrete Mathematics 86(1-3): 47-57 (1990) |
1988 |
1 | EE | András Gyárfás,
Michael S. Jacobson,
Lael F. Kinch:
On a generalization of transitivity for digraphs.
Discrete Mathematics 69(1): 35-41 (1988) |